# SDR RRXA97307

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 381767
- Condition: Damaged
- Location: Fwd Frame
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND FWD FRAME FITTING (P/N 3891767) DAMAGED BEYOND REPAIR IAW DC-8 SRM.  PART AND REPAIR MATERAIL WAS NOT AVAILABLE FOR PURCHASE.  FABRICATED NEW FITTING BY MATERAIL SUBSTITUTION IAW FAA APPROVED DER ENGINEERING SKETCH REO-03840.
